# SDR DALA2016082906238

- Difficulty date: August 27, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 76,293 hours, 58,430 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 HYDRAULIC PRESSURE WENT TO ZERO IN FLIGHT WITH HIGH HYDRAULIC QTY.  HYDRAULIC PRESSURE REGAINED WITH THE AUXILIARY PUMP ON IAW CHECKLIST, QTY RETURNED TO NORMAL.  MAINTENANCE FOUND EXCESSIVE AIR IN RT HYDRAULIC SYSTEM AND ALSO NOTED GROUND CONTROL ACTUATOR VALVE LEAKING FROM FITTING.  REPLACED HYD LINE WITH ALL SUBSEQUENT CHECKS GOOD.
